[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (Journal of Control, V.12, N.2 Summer 2018) ::
JoC 2018, 12(2): 41-51 Back to browse issues page
Asynchronous Stochastic Controller Design for a Class of Markov Jump Linear Systems
Mona Faraji-Niri Dr * 1, Mohammad Reza Jahed Motlagh Dr2
1- Pooyesh Institiute of Higher Education
2- Iran University of Science and Technology
Abstract:   (272 Views)
This paper investigates asynchronous controller design problem for a class of continuous-time Markov jump linear systems. The mentioed asynchronous phenomenon is a case in which the system and the controller Markov chainsare not matched, however they are relevant according to certain probabilities. This phenomenon describes a realistic and practical situation which arises as a result of inaccurate observation of the system’s Markov chain. The proposed design scheme considers the closed-loop system as a unified Markov jump linear system and utulizes the multiple Lyapunov function approach. By this approach, firstly, the stabilizability of the closed-loop system is ensured and then the asynchronous state-feedback controller is synthesizesed. The designed controller is formulated in terms of linear matrix inequalities; which are easy to check. A numerical example illustrates the usefulness of the developed method.
Keywords: Asynchronous Control, Linear Matrix Inequality, Markov Jump Linear System, Stochastic Control.
Full-Text [PDF 428 kb]   (189 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/12/6 | Accepted: 2018/01/3 | Published: 2018/10/3
References
1. [1] P. Shi, F. Li, "A survey on Markovian jump systems: Modeling and design", Int J Control Autom, 13(1), 1-16, 2015. [DOI:10.1007/s12555-014-0576-4]
2. [2] C.C. Lutz and D.J. Stilwell, "Stability and disturbance attenuation for markov jump linear systems with time-varying transition probabilities", IEEE Trans. on Automatic Control, 61(5), 1413-1418, 2016. [DOI:10.1109/TAC.2015.2476196]
3. [3] L. Zhang, Y. Leng, P. Colaneri, "Stability and stabilization of discrete-time semi-Markov jump linear systems via semi-Markov kernel approach", IEEE Trans. on Automatic Control, 61(2), 503-508, 2016.
4. [4] M. Faraji-Niri, M. R. Jahed-Motlagh and M. Barkhordari-Yazdi, "Stochastic stabilization of uncertain Markov jump linear systems with time varying transition rates", 22nd Iranian Conference on Electrical Engineering, pp. 1186-1191, Tehran, Iran, 20-22 May 2014. [DOI:10.1109/IranianCEE.2014.6999715]
5. [5] M. Faraji-Niri, M.R. Jahed-Motlagh, M. Barkhordari-Yazdi, "Stochastic stability and stabilization of a class of piecewise-homogeneous Markov jump linear systems with mixed uncertainties", Int J. Robust Nonlin, DOI: 10.1002/rnc.3602, 2016. [DOI:10.1002/rnc.3602]
6. [6] M. Faraji-Niri, M.R. Jahed-Motlagh, "Stochastic Stability and Stabilization of Markov jump linear system with instantly time-varying transition probabilities", ISA Trans. 65, 51-61, 2016. [DOI:10.1016/j.isatra.2016.06.011]
7. [7] نسیبه ظهرابی، حمید رضا مومنی، امیرحسین ابوالمعصومی، "کنترل مود لغزشی سیستم های پرش مارکوف همراه با تأخیر متغیر با زمان با ماتریس نرخ احتمال انتقال نیمه معلوم"، مجله کنترل، جلد ۶ شماره 3، صفحات ۶۱-۷۰، ۱۳۹۱.
8. [8] L.E.O. Svensson, N. Williams, "Optimal monetary policy under uncertainty: A Markov jump linear quadratic approach", Federal Reserve Bank of St. Louis Review, 90, 275-293, 2008. [DOI:10.20955/r.90.275-294]
9. [9] M. Rasheduzzaman, M.O. Rolla, T. Paul, and J.W. Kimball, "Markov jump linear system analysis of microgrid stability", American Control Conference, pp. 5062 – 5066, Portland, USA, 4-6 June 2014. [DOI:10.1109/ACC.2014.6859040]
10. [10] F.R. Pour Safaei, K. Roh, S.R. Proulx, and J.P. Hespanha, "Quadratic control of stochastic hybrid systems with renewal transitions", Automatica, 50(11), 2822–2834, 2014. [DOI:10.1016/j.automatica.2014.10.012]
11. [11] B.C. Wanga, J.F. Zhang, "Distributed output feedback control of Markov jump multi-agent systems", Automatica, 49(5), 1397–1402, 2013. [DOI:10.1016/j.automatica.2013.01.063]
12. [12] M. Faraji-Niri, M.R. Jahed-Motlagh, and M. Barkhordari-Yazdi, "Stabilization of active fault-tolerant control systems by uncertain nonhomogeneous Markovian jump models", Complexity, 21, 318–329, 2016. [DOI:10.1002/cplx.21745]
13. [13] L. Qiu, S. Li, B. Xu, and G. Xu, "H∞ control of networked control systems based on Markov jump unified model", Int J Robust Nonlinear Control, 25(15), 2770–2786, 2015. [DOI:10.1002/rnc.3230]
14. [14] O.L.V. Costa, M.G. Todorov, M.D. Fragoso, "Continuous-Time Markov Jump Linear Systems", Springer-Verlag, Heidelberg, 2013. [DOI:10.1007/978-3-642-34100-7]
15. [15] E.K. Boukas, "Stochastic Switching Systems: Analysis and Design", Birkhäuser, Basel, 2005.
16. [16] N.K. Kwon, B.Y. Park, and P. Park, "Less conservative stabilization conditions for Markovian jump systems with incomplete knowledge of transition probabilities and input saturation", Optimal Control Applications and Methods., 37(6), 1207–1216, 2016. [DOI:10.1002/oca.2233]
17. [17] L. Zhang, "H∞ control of a class of piecewise homogeneous Markov jump linear systems", 7th Asian Control Conference, Hong Kong, China, 197-202, 27-29 Aug 2009.
18. [18] بهزاد کفاش، زهرا نیکویی نژاد، علی دلاورخلفی، "یک الگوریتم تکراری برای حل مسایل کنترل بهینه تصادفی با استفاده از زنجیر مارکوف"، مجله کنترل، جلد ۱۰، شماره 2، صفحات ۳۵-۴۳، ۱۳۹۵.
19. [19] R.C.L.F. Oliveira, A.N. Vargas, J.B.R. do Val, P.L.D. Peres, "Mode-independent H2 control of a DC motor modeled as a Markov jump linear system", IEEE Trans. Contr. Syst. Technol. 22 (5), 1915-1919, 2014. [DOI:10.1109/TCST.2013.2293627]
20. [20] Z.G. Wu, P. Shi, H. Su, J. Chu, "Asynchronous l2–l∞ filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities", Automatica 50, 180-186, 2014. [DOI:10.1016/j.automatica.2013.09.041]
21. [21] Z. Shu, J. Xiong, J. Lam, "Asynchronous output-feedback stabilization of discrete-time Markovian jump linear systems", 51st IEEE Conference on Decision and Control, 1307-1312, Maiu, HI, 2012. [DOI:10.1109/CDC.2012.6426362]
22. [22] R. Zhang, Y. Zhang, Y. Zhao, J. Liao, B. Li, "Extended H∞ estimation for two-dimensional Markov jump systems under asynchronous switching", Math. Probl. Eng. DOI: 10.1155/2013/734271, 2012. [DOI:10.1155/2013/734271]
23. [23] J. Wen, L. Peng, S.K. Nguang, "Asynchronous H∞ control of constrained Markovian jump linear systems with average dwell time", Int. J. Sensor Wireless Comm. Contr. 3, 45-58, 2013. [DOI:10.2174/221032790301131127160715]
24. [24] Y. Zhang, R. Zhang, A.G. Wu, "Asynchronous l2-l∞ filtering for Markov jump systems", Australian Control Conference, 99-103, Perth, Australia, 2013.
25. [25] R. Zhang, Y. Zhang, C. Hu, M.Q.H. Meng, Q. He, "Asynchronous H∞ filtering for a class of two-dimensional Markov jump systems", IET Control Theory Appl. 6, 979-984, 2012. [DOI:10.1049/iet-cta.2011.0451]
26. [26] L. Zhang, "H∞ estimation for discrete-time piecewise homogeneous Markov jump linear system", Automatica 49, 2570-2576, 2009. [DOI:10.1016/j.automatica.2009.07.004]
27. [27] L. Xie, "Output-feedback H∞ control of systems with parameter uncertainty", Int. J. Control 63, 741-750, 1996. [DOI:10.1080/00207179608921866]
28. [28] M. Xie, and CD. Lai, "Reliability analysis using an additive Weibull model with bathtub-shaped failure rate function", Reliab. Eng. Syst. Safe. 52(1), 87–93, 1996. [DOI:10.1016/0951-8320(95)00149-2]
29. [29] V. Venkatasubramanian, R. Rengaswamy, S.N. Kavuri, and K. Yin, "A review of process fault detection and diagnosis. Part III. Process history based methods", Comput. Chem. Eng. 27(3), 327–346, 2003. [DOI:10.1016/S0098-1354(02)00162-X]
30. [30] J. Löfberg, "YALMIP: A toolbox for modeling and optimization in MATLAB", IEEE International Symposium on Computer Aided Control Systems Design, Taipei, 284-289, 2004. [DOI:10.1109/CACSD.2004.1393890]
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Faraji-Niri M, Jahed Motlagh M R. Asynchronous Stochastic Controller Design for a Class of Markov Jump Linear Systems. JoC. 2018; 12 (2) :41-51
URL: http://joc.kntu.ac.ir/article-1-426-en.html


Volume 12, Issue 2 (Journal of Control, V.12, N.2 Summer 2018) Back to browse issues page
مجله کنترل Journal of Control
Persian site map - English site map - Created in 0.06 seconds with 31 queries by YEKTAWEB 3781